Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6440
Title: Un teorema di prolungamento e alcune proprietà delle soluzioni del problema di Cauchy per una equazione differenziale multivoca
A continuation theorem and some properties of the solutions of the Cauchy problem for a multivalued differential equation
Authors: Caristi, Gabriella
Issue Date: 1980
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gabriella Caristi, Un teorema di prolungamento e alcune proprietà delle soluzioni del problema di Cauchy per una equazione differenziale multivoca", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 12 (1980), pp. 61-68.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
12 (1980)
Abstract: 
Si dimostra un teorema di prolungabilità delle soluzioni di un'equazione
differenziale multivoca in uno spazio di Banach x'(t)$\epsilon$F
(t, x (t)) con la condizione iniziale x (a) = x$^{0}$, estendendo
a questo caso un risultato noto per le equazioni differenziali ordinarie.
Quando l'equazione è in $\mathbf{R^{\textrm{n}}}$, sotto le stesse
condizioni che garantiscono la prolungabilità, si dimostrano alcune
proprietà dell'insieme delle soluzioni.

We prove a theorem of continuation of solutions of a many-valued differential
equation in a Banach space x'(t)$\epsilon$F (t, x (t)) , with the
initial condition x (a) = x$^{0}$, extending to this case a result
known for ordinary differential equations. When the equation is in
$\mathbf{R^{\textrm{n}}}$, from the same conditions that guaratee
the continuation of solutions, we deduce some properties of the solution
set.
Type: Article
URI: http://hdl.handle.net/10077/6440
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.12 (1980)

Files in This Item:
File Description SizeFormat
CaristiRendMat12.pdf573.43 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,033
checked on Jul 1, 2022

Download(s) 50

415
checked on Jul 1, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.